# SDR DALA2016011500361

- Difficulty date: January 14, 2016
- Submitted: January 15, 2016
- Operation: Air carrier
- Aircraft: N932DL
- Make and model: Doug MD-88
- Aircraft serial: 49719
- Aircraft time: 70,197 hours, 52,308 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 168
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROTUBERANCE ON, BETWEEN LONGERON 24RT AND 25RT BS 168 AT OUTER FUSELAGE SKIN.  THIS DAMAGE WAS FOUND WITH PREVIOUS REPAIR IAW SRM 53-04-2, FIG 2, SHEET 3.
